Maggy Posted October 8, 2007 Report Share Posted October 8, 2007 Hi allPrevious to becoming ill with POTS and PAF i was not allergic to anything, since this wonderful illness has taken over my body i am finding out that i am getting different sorts of reactions to some things that i have always used as well as to new things.The sticky pads that they use for heart moniters caused swelling and blistering along with micro pore tape used recently to stick I.V needles on to skin.Antibiotics that i have taken years before that i was fine with has now just caused an allergic reaction.A face cream that i used turned me in to a blotchy fat faced monster( my husband commented he could not notice the difference, HA HA).Even some foods are causing problems now.Why is this? is it down to the weekened immune system?Any advice would be great as i have read previous posts where many of you say you take allergy shots, just wondered if you have always been like this or is it connected with your illness?Thanks for any help.Maggy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.